Davide Balos Cappon, M.S., Ph.D., is the Director of Neuropsychology of the Deanna and Sidney Wolk Center for Memory Health and researcher at the Hinda and Arthur Marcus Institute for Aging Research at Hebrew SeniorLife.
Dr. Cappon is affiliated with the Department of Neurology at Harvard Medical School. A central theme of Dr. Cappon's research is preserving and lengthening healthy aging across the lifespan. Serving on the executive committee of the Hebrew SeniorLife's Healthy Aging Initiative in collaboration with investigators from the Marcus Institute, Dr. Cappon is working on expanding our understanding of multimodal factors determining lifelong health. The initiative will identify physical and mental health markers across the lifespan and promote multimodal interventions that support health and prevent age-related cognitive decline, adopting a whole-person approach to health, aging, and well-being. Dr. Cappon is also investigating the novel use of personalized and home-based non-invasive brain stimulation to restore mental health and for the treatment of depression in the older adult population.
Prior to coming to Hebrew SeniorLife, he worked at the functional neurosurgery unit at the National Hospital of Neurology and Neurosurgery in London UK, earned a fellowship, and was course faculty at the Berenson-Allen Center for Non-Invasive Brain Stimulation at Beth Israel Deaconess Medical Center, Harvard Medical School. In addition to his research work, Dr. Cappon sees patients and serves as the neuropsychology director for the TMS clinical program at Hebrew SeniorLife's Wolk Center for Memory Health.
In this blog we discuss how dementia and Alzheimer’s can change vision and what type of behaviors we might see because of those vision changes.
Second in a two-part series about how technology can promote healthy aging and support the care of an aging loved one.
First in a two-part series about technology for seniors and how new tools can support the care of an aging loved one.
Learn about the signs of apathy and why it can be an early sign of cognitive decline.